# SDR DHL2004362007

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, WHEN SELECTING AUTO BRAKES TO MAX, NORMAL BRAKING WAS LOST, THEN AUTOBRAKES OFF LIGHT WENT AMBER AND NORMAL BRAKING RETURNED.  AUTOBRAKES COULD NOT BE SELECTED WITH BRAKES APPLIED.  AFTER LANDING AUTOBRAKES DISENGAGE WHEN MANUALLY APPLYING BRAKES AUTOBRAKES THEN RE-ENGAGE WHEN MANUAL BRAKES ARE NO LONGER APPLIED.  DEFER FURTHER T/S AND REPAIR REF MEL 32.42.07.  AUTOBRAKE SYS DMI17037 PLACARD INSTALLED.
